ON THE JENSEN-SHANNON DIVERGENCE AND THE VARIATION DISTANCE FOR CATEGORICAL PROBABILITY DISTRIBUTIONS

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalKybernetika
Volume57
Issue number6
Pages (from-to)879-907
Number of pages29
ISSN0023-5954
DOIs
Publication statusPublished - 2021
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • blended divergences&nbsp
  • Chan-Darwiche metric&nbsp
  • likelihood-free inference&nbsp
  • implicit maximum likelihood&nbsp
  • reverse Pinsker inequality&nbsp
  • simulator-based inference
  • CHROMOSOMAL FRAGILE SITES
  • INFORMATION
  • INEQUALITIES

Cite this